# SDR AALA202504144719

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D534800412101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACK UPPER CORNER FRAME 68 RH SIDE AT AFT GALLEY AREA. LENGTH 0.200 INCHES. MAINTENANCE REPLACED UPPER CONER LOCATED FRAME 68 RH SIDE AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-011 AND DWG D53480505.
